# SDR FDEA202503070338

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 71,070 hours, 26,992 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT, L AFT FUEL PUMP EICAS MESSAGE AND  PRESS LIGHT IN L AFT PUMP SWITCH. COMPLIED WITH QRH  PROCEDURE.      WHILE DEBRIEFING CREW, FOUND "L AFT FUEL BOOST  PUMP"  CIRCUIT BREAKER TRIPPED.  COLLARED CB PER  MEL.  A/C OK FOR SERVICE.   TROUBLESHOT PER FIM WITH NO DEFECTS NOTED. FIM  DETERMIND THAT CONDITON THAT CAUSED CIRCUIT BREAKER  TO OPEN IS NOT PRESENT. AC OK TO CONTINUE
